# SDR DALA2019030101325

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,591 hours, 30,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON SPLICE BTW STA Y=954 AND Y=974 AT LONGERON 30 AT AFT CARGO COMPARTMENT (CCT). NRC 00105: CORROSION LEVEL 2, FOUND IT IS OUT OF LIMITS PER SRM 53-00-00-01 FIG 103. SPLICE ON LONG BTW STA Y=954 AND Y=974 AT LONGERON 30 AT AFT CARGO COMPARTMENT WAS REPLACED PER SRM 51-40-02 AND 53-20-05-2R-1. (LP #0963446)
